# SDR VNAA2013020500002

- Difficulty date: February 5, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 21,656 hours, 21,812 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38004883
- Part serial: P1128
- Condition: Leaking
- Location: Apu
- Part time: 23,334 hours, 24,744 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE TOILET CAUTION MESSAGE ON DESCENT AFTER SWITCH TO APU BLEED.  NO SMOKE IN CABIN, BUT FAIRLY STRONG SMELL WHEN BLEEDS WERE SWITCHED.  MESSAGE WENT AWAY ON ITS OWN AFTER ONE MINUTE.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND FUEL LEAKING FROM APU FUEL CONTROL THROUGH OVERBOARD DRAIN.  MAINTENANCE REMOVED AND REPLACED APU ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
